MathSciNet Relay Station
MathSciNet bibliographic data
MR1057055 (92f:62042) 62G05 (62E20 62J02 62M09)
Fan, Y. Consistent nonparametric multiple regression for dependent heterogeneous processes: the fixed design case. J. Multivariate Anal. 33 (1990), no. 1, 72–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement